On the distribution of the length of the longest increasing subsequence of random permutations

Jinho Baik, Percy Deift, Kurt Johansson

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)1119-1178
Number of pages60
JournalJournal of the American Mathematical Society
Issue number4
StatePublished - 1999


  • Orthogonal polynomials
  • Random matrices
  • Random permutations
  • Riemann-Hilbert problems
  • Steepest descent method

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Cite this